A new bound for the spectral radius of Brualdi-Li matrices

Xiaogen Chen 1
  • 1 School of Information Science and Technology , Lingnan Normal University, Zhanjiang Guangdong China (524048)


Let B2m denote the Brualdi-Li matrix of order 2m, and let ρ2m = ρ(B2m ) denote the spectral radius of the Brualdi-Li Matrix. Then


where m > 2, e = 2.71828 · · · ,

and .

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] S. Friedland, Eigenvalues of almost skew-symmetricmatrices and tournamentmatrices, in Combinatorial and Graph Theoretic Problems in Linear Algebra, IMA Vol. Math. Appl. 50(R.A. Brauldi, S. Friedland, and V. Klee, Eds.), Springer-Verlag, New York, (1993), 189–206.

  • [2] R.A. Brualdi and Q. Li, Problem 31, Discrete Math.43 (1983), 1133–1135.

  • [3] S.W. Drury, Solution of the Conjecture of Brualdi and Li, Linear Algebra Appl. 436 (2012), 3392–3399.

  • [4] S. Kirkland, A note on the sequence of Brualdi-Li matrices, Linear Algebra Appl. 248 (1996), 233–240.

  • [5] X. Chen, A note the bound of spectral radius for Brualdi-Li matrices, Int. J. Appl. Math. Stat. 42 (2013), 491–498.

  • [6] S. Kirkland, A note on perron vectors for almost regular tournament matrices, Linear Algebra Appl. 266 (1997), 43–47.

  • [7] S. Kirkland, Hypertournament matrices, score vectors and eigenvalues, Linear Multilinear Algebra 30 (1991), 261–274.

  • [8] S. Kirkland, An upper bound on the Perron value of an almost regular tournament matrix, Linear Algebra Appl. 361 (2003), 7–22.


Journal + Issues

Special Matrices is a peer-reviewed, open access electronic journal that publishes original articles of wide significance and originality in all areas of research involving structured matrices present in various branches of pure and applied mathematics and their noteworthy applications in physics, engineering, and other sciences.